American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Bert van Geemen. Some equations for the universal Kummer variety. Trans. Amer. Math. Soc. 368 (2016) 209-225.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey D. Achter. Irreducibility of Newton strata in ${GU}(1,n-1)$ Shimura varieties. Proc. Amer. Math. Soc. Ser. B 1 (2014) 79-88.
Abstract, references, and article information
View Article: PDF

[3] Angel Carocca, Rubí E. Rodríguez and Anita M. Rojas. Symmetric group actions on Jacobian varieties. Contemporary Mathematics 629 (2014) 43-57.
Book volume table of contents   
View Article: PDF

[4] Rubí E. Rodríguez. Abelian varieties and group actions. Contemporary Mathematics 629 (2014) 299-314.
Book volume table of contents   
View Article: PDF

[5] Ludmil Katzarkov, Ernesto Lupercio, Laurent Meersseman and Alberto Verjovsky. The definition of a non-commutative toric variety. Contemporary Mathematics 620 (2014) 223-250.
Book volume table of contents   
View Article: PDF

[6] Filippo Viviani. Tropicalizing vs. compactifying the Torelli morphism. Contemporary Mathematics 605 (2013) 181-210.
Book volume table of contents   
View Article: PDF

[7] V. González-Aguilera, J. M. Munoz-Porras and A. G. Zamora. On the irreducible components of the singular locus of $A_{g}$. II. Proc. Amer. Math. Soc. 140 (2012) 479-492. MR 2846316.
Abstract, references, and article information   
View Article: PDF

[8] Chia-Fu Yu. Geometry of the Siegel modular threefold with paramodular level structure. Proc. Amer. Math. Soc. 139 (2011) 3181-3190. MR 2811273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mark Gross and Sorin Popescu. Calabi-Yau three-folds and moduli of abelian surfaces II. Trans. Amer. Math. Soc. 363 (2011) 3573-3599. MR 2775819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frans Oort. Foliations in moduli spaces of abelian varieties. J. Amer. Math. Soc. 17 (2004) 267-296. MR 2051612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sean Keel and Lorenzo Sadun. Oort's conjecture for $A_{g} \otimes {\mathbb {C}}$. J. Amer. Math. Soc. 16 (2003) 887-900. MR 1992828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christina Birkenhake and Hannes Wilhelm. Humbert surfaces and the Kummer plane. Trans. Amer. Math. Soc. 355 (2003) 1819-1841. MR 1953527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Min Ho Lee. Twisted torus bundles over arithmetic varieties . Proc. Amer. Math. Soc. 123 (1995) 2251-2259. MR 1307544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. F. Lai and Ronnie Lee. Finite Group Actions on Siegel Modular Spaces . Trans. Amer. Math. Soc. 345 (1994) 37-45.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ching-Li Chai. Symmetric nilpotent matrices with maximal rank and a conjecture of Grothendieck-Koblitz . Proc. Amer. Math. Soc. 119 (1993) 87-95. MR 1150646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alice Silverberg. Mordell-Weil groups of generic abelian varieties in the unitary case . Proc. Amer. Math. Soc. 104 (1988) 723-728. MR 929425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alice Silverberg. Finiteness of Mordell-Weil groups of generic Abelian varieties. Bull. Amer. Math. Soc. 12 (1985) 131-133. MR 766970.
Abstract, references, and article information   
View Article: PDF

[18] Robert D. M. Accola. On defining equations for the Jacobian locus in genus five . Proc. Amer. Math. Soc. 89 (1983) 445-448. MR 715863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ron Donagi. The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. MR 598683.
Abstract, references, and article information   
View Article: PDF

[20] Allen Altman. The size function of abelian varieties . Trans. Amer. Math. Soc. 164 (1972) 153-161. MR 0292843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia